Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 


Author: Julián López-Gómez
Journal: Trans. Amer. Math. Soc. 352 (2000), 1825-1858
MSC (2000): Primary 35B60, 35J25, 35K20
DOI: https://doi.org/10.1090/S0002-9947-99-02352-1
Published electronically: October 29, 1999
MathSciNet review: 1615999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B60, 35J25, 35K20

Retrieve articles in all journals with MSC (2000): 35B60, 35J25, 35K20


Additional Information

Julián López-Gómez
Affiliation: Departamento de Matemática Aplicada, Universidad Complutense, 28040–Madrid, Spain
Email: julian@sunma4.mat.ucm.es

DOI: https://doi.org/10.1090/S0002-9947-99-02352-1
Keywords: Indefinite superlinear problems, superlinear amplitude as unfolding parameter, multiplicity results without a priori bounds
Received by editor(s): August 26, 1996
Received by editor(s) in revised form: October 14, 1997
Published electronically: October 29, 1999
Additional Notes: This work was supported by the EC Network REACTION DIFFUSION EQUATIONS under grant ECBCHRX CT 93–0409 and the Spanish DGYCIT PB93–0465 and DGES PB96-0621.
Article copyright: © Copyright 2000 American Mathematical Society